Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 7:02 PM CDT for Door County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 7:02 PM CDT (00:02 UTC)
- Expired
- Jul 13, 2015, 7:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 108 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:23 PM CDT | TSTM WND DMG | Sister Bay, WI | COUPLE TREES DOWN. DELAYED REPORT FROM COUNTY DISPATCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
010
WUUS53 KGRB 140002
SVRGRB
WIC029-140045-
/O.NEW.KGRB.SV.W.0024.150714T0002Z-150714T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DOOR COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 745 PM CDT
* AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EPHRAIM...OR
24 MILES EAST OF MENOMINEE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EPHRAIM...NEWPORT STATE PARK...SISTER BAY...FISH CREEK...ELLISON
BAY AND PENINSULA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4521 8698 4523 8704 4514 8705 4516 8708
4509 8705 4509 8710 4506 8708 4511 8726
4514 8724 4516 8726 4516 8724 4517 8725
4517 8727 4518 8721 4517 8722 4515 8718
4519 8712 4529 8707 4529 8698 4528 8697
TIME...MOT...LOC 0002Z 298DEG 20KT 4522 8715
HAIL...1.00IN
WIND...60MPH
$$
BERSCH3 follow-up statements
710
WWUS53 KGRB 140022
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT MON JUL 13 2015
WIC029-140045-
/O.CON.KGRB.SV.W.0024.000000T0000Z-150714T0045Z/
DOOR WI-
722 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN DOOR COUNTY...
AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EPHRAIM...OR
25 MILES EAST OF MARINETTE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EPHRAIM...NEWPORT STATE PARK...SISTER BAY...FISH CREEK...ELLISON BAY
AND PENINSULA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4521 8698 4523 8704 4514 8705 4516 8708
4509 8705 4509 8710 4506 8708 4511 8726
4514 8724 4516 8726 4516 8724 4517 8725
4517 8727 4518 8721 4517 8722 4515 8718
4519 8712 4529 8707 4529 8698 4528 8697
TIME...MOT...LOC 0022Z 300DEG 18KT 4519 8710
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BERSCH525
WWUS53 KGRB 140033
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
733 PM CDT MON JUL 13 2015
WIC029-140045-
/O.CON.KGRB.SV.W.0024.000000T0000Z-150714T0045Z/
DOOR WI-
733 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN DOOR COUNTY...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWPORT STATE
PARK...OR 27 MILES EAST OF MARINETTE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EPHRAIM...NEWPORT STATE PARK...SISTER BAY...FISH CREEK...ELLISON BAY
AND PENINSULA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4521 8698 4523 8704 4514 8705 4516 8708
4509 8705 4509 8710 4506 8708 4511 8726
4514 8724 4516 8726 4516 8724 4517 8725
4517 8727 4518 8721 4517 8722 4515 8718
4519 8712 4529 8707 4529 8698 4528 8697
TIME...MOT...LOC 0032Z 294DEG 26KT 4518 8706
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BERSCH296
WWUS53 KGRB 140041
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT MON JUL 13 2015
WIC029-140050-
/O.EXP.KGRB.SV.W.0024.000000T0000Z-150714T0045Z/
DOOR WI-
741 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOOR COUNTY WILL
EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
AS THUNDERSTORMS MOVE OVER THE TIP OF THE DOOR OVER THE NEXT HOUR.
LAT...LON 4521 8698 4523 8704 4514 8705 4516 8708
4509 8705 4509 8710 4506 8708 4511 8726
4514 8724 4516 8726 4516 8724 4517 8725
4517 8727 4518 8721 4517 8722 4515 8718
4519 8712 4529 8707 4529 8698 4528 8697
TIME...MOT...LOC 0039Z 298DEG 20KT 4518 8706
$$
BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 13, 3:06 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT MON JUL 13 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 306 PM CDT MON JUL 13 2015 AN UPPER LOW MOVING THROUGH THE GREAT LAKES REGION WILL PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS TO DEVELOP THIS AFTERNOON BEFORE COMING TO AN END THIS EVENING. INDEED...SHOWERS AND STORMS ARE ALREADY BEGINNING TO EMERGE ON THE RADAR FROM MINNESOTA INTO CENTRAL WISCONSIN...IN WHAT WILL LIKELY BE THE PREFERRED REGION FOR CONVECTIVE DEVELOPMENT. ELSEWHERE IN THE AREA...SATELLITE SHOWS A HEALTHY CU FIELD WITH SOME HIGHER CLOUDS OVER NORTH CENTRAL WISCONSIN AS WELL. SEVERE WEATHER IS GENERALLY UNLIKELY TO THE NORTH. FURTHER SOUTH...THERE IS A AN INSTABILITY NOSE (1000-1500+ J/KG MLCAPE) WORKING ITS WAY INTO CENTRAL AND PARTS OF EAST CENTRAL WISCONSIN...WHICH HAVE LARGELY BEEN SUNNY ALL DAY. PAIRED WITH EFFECTIVE BULK SHEAR IN EXCESS OF 40 KNOTS...SEVERE STORMS ARE CERTAINLY POSSIBLE...WITH PERHAPS EVEN A BRIEF WINDOW FOR SUPERCELLS EARLY ON BEFORE THINGS START TO COOL DOWN. PRIMARY HAZARDS WOULD BE SEVERE WIND AND POSSIBLY HAIL. LOW LEVEL WIND STRUCTURE AND HELICITY IS WEAK...WHICH COULD LIMIT THE TORNADO THREAT. AFTER THE SITUATION STABILIZES OVERNIGHT...THERE IS ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS...PRIMARILY TO THE SOUTH...BEFORE RIDGING BUILDS IN AND BRINGS PRECIP CHANCES TO AN END AS AN ENTRY INTO A RELATIVELY QUIET MID-WEEK. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 306 PM CDT MON JUL 13 2015 NORTHWEST UPPER FLOW AND A HUDSON BAY HIGH WILL BRING PLEASANT WEATHER TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THEN THERE ARE DIFFERENCES BETWEEN THE GFS AND ECMWF AS TO HOW QUICKLY THEY BRING A SURFACE LOW UP FROM THE SOUTHERN PLAINS. THE GFS BRINGS SOME STORMS AHEAD OF THIS SYSTEM THURSDAY WHILE THE ECMWF IS SLOWER AND HOLDS OFF ON PRECIPITATION UNTIL THURSDAY NIGHT. THINK THE GFS IS TOO QUICK SO KEPT A CHANCE IN THE WESTERN HALF BUT DRY IN THE EAST FOR THURSDAY. AFTER THAT UPPER FLOW IS FORECAST TO BE NEARLY ZONAL FRIDAY THROUGH EARLY NEXT WEEK WITH A FEW QUICK MOVING SYSTEMS MOVING THROUGH. TIMING IS USUALLY DIFFICULT SO DID NOT CHANGE MUCH AFTER FRIDAY. IT DOES LOOK LIKE IT WILL BE VERY WARM AND HUMID SATURDAY AND SUNDAY WITH HEIGHTS RISING AND 850MB TEMPERATURES OF 20C TO 25C. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1240 PM CDT MON JUL 13 2015 PASSING MVFR CIGS CONTINUE AT MANY SITES LATE THIS MORNING. HAVE THOSE CARRYING FOR A BRIEF PERIOD...LIFTING SOME TO VFR THIS AFTERNOON...THEN LOWERING AGAIN THIS EVENING...BUT THERE IS SOME UNCERTAINTY IN THIS. A TROUGH OF LOW PRESSURE DRIFTING OVER THE GREAT LAKES REGION THROUGH TUESDAY WILL LIKELY PRODUCE ANOTHER ROUND OF SCATTERED SHOWERS AND STORMS. WITHOUT A FOCUSING MECHANISM FOR DEVELOPMENT...AND WITHOUT ANY DEVELOPMENT YET...THERE IS CONSIDERABLE UNCERTAINTY THAT ANY STORMS WILL OCCUR AT A TAF SITE. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL AS MVFR CONDITIONS DUE TO RAINFALL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....LUCHS LONG TERM......RDM AVIATION.......LUCHS
Hazardous weather outlook, Jul 13, 12:47 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1247 PM CDT MON JUL 13 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1247 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. A STORM OR TWO COULD BECOME SEVERE WITH STRONG WINDS...HAIL AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD CALL IN SEVERE WEATHER REPORTS FROM THE OVERNIGHT STORMS. LMZ521-522-541>543-141800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1247 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL. MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY. A FEW OF THESE STORMS COULD BECOME STRONG. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY. LUCHS
In the hours before
Special weather statement, Jul 13, 5:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT MON JUL 13 2015
WIZ030-132330-
MARATHON WI-
550 PM CDT MON JUL 13 2015
...SPECIAL WEATHER STATEMENT...
AT 550 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF DORCHESTER...OR 8 MILES SOUTHWEST OF MEDFORD...
MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ABBOTSFORD...ABBOTSFORD...MARATHON CITY...EDGAR...ATHENS...RIB
FALLS...HAMBURG...MILAN...PONIATOWSKI...LITTLE CHICAGO AND GAD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL WISCONSIN.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8978
4488 8980 4494 9032
TIME...MOT...LOC 2250Z 274DEG 32KT 4506 9047
LUCHS/KURIMSKISpecial weather statement, Jul 13, 6:05 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT MON JUL 13 2015
WIZ011-013-019-021-073-140000-
NORTHERN OCONTO COUNTY WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
SOUTHERN MARINETTE COUNTY WI-LANGLADE WI-
605 PM CDT MON JUL 13 2015
...SPECIAL WEATHER STATEMENT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG
THUNDERSTORMS ALONG A LING FROM NEAR PEARSON...TO NEAR
ATHELSTANE...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...PEARSON...CARTER...WABENO...NASHVILLE...TOWNSEND...MIDDLE
INLET...FREEMAN...ATHELSTANE...SILVER CLIFF...BLACKWELL...CALDRON
FALLS RESERVOIR...PICKEREL...MOLE LAKE...MCCLINTOCK COUNTY PARK...
BEAR LAKE CAMPGROUND...CALDRON FALLS RESE...HIGH FALLS RESERVOIR...
GOVERNOR THOMPSON STATE PARK AND CEDARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4534 8910 4547 8909 4547 8905 4553 8905
4549 8790 4526 8790
TIME...MOT...LOC 2304Z 278DEG 25KT 4540 8890
LUCHS/KURIMSKILocal storm report, Jul 13, 6:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 E ELMHURST 45.06N 89.15W
07/13/2015 M1.00 INCH LANGLADE WI TRAINED SPOTTER
NEAR HWY 47 AND HWY 45.
&&
MPCSpecial weather statement, Jul 13, 6:12 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 612 PM CDT MON JUL 13 2015 WIZ010-132345- ONEIDA WI- 612 PM CDT MON JUL 13 2015 ...SPECIAL WEATHER STATEMENT... AT 611 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF WOODBORO...OR 9 MILES NORTHWEST OF RHINELANDER... MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... RHINELANDER AROUND 625 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARSHAW...MONICO... GOODNOW...MC NAUGHTON...GAGEN AND STARKS. LAT...LON 4565 8974 4581 8963 4567 8905 4548 8917 TIME...MOT...LOC 2311Z 294DEG 23KT 4570 8958 LUCHS/KURIMSKI
Special weather statement, Jul 13, 6:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT MON JUL 13 2015
WIZ022-040-140015-
DOOR WI-KEWAUNEE WI-
630 PM CDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOOR AND
NORTHEASTERN KEWAUNEE COUNTIES UNTIL 715 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF BAY SHORE PARK...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...BRUSSELS...FORESTVILLE...CLAY BANKS...CARNOT...
MAPLEWOOD...KOLBERG...VIGNES...NAMUR AND ROSIERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4484 8727 4479 8732 4466 8738 4467 8768
4477 8768 4485 8758 4485 8755 4482 8756
4484 8755 4485 8752 4486 8751 4485 8749
4487 8742 4483 8739 4481 8734 4484 8739
4487 8738 4488 8721
TIME...MOT...LOC 2330Z 273DEG 22KT 4477 8770
LUCHS/KURIMSKILocal storm report, Jul 13, 6:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
654 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL PHLOX 45.04N 89.01W
07/13/2015 E1.25 INCH LANGLADE WI PUBLIC
PUBLIC REPORT RELAYED VIA WSAW TV. TREE BRANCHES ALSO
SNAPPED OFF.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Special Weather Statement | GRB | Oconto | 49 min |
| Jul 13, 7:14 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 7:29 PM CDT | Special Weather Statement | GRB | Winnebago | 46 min |
| Jul 13, 7:42 PM CDT | Special Weather Statement | GRB | Outagamie | 48 min |
| Jul 13, 7:43 PM CDT | Special Weather Statement | GRB | Kewaunee | 47 min |
| Jul 13, 7:46 PM CDT | Special Weather Statement | GRB | Langlade, Menominee | 44 min |
| Jul 13, 7:54 PM CDT | Special Weather Statement | GRB | Brown | 51 min |
| Jul 13, 8:05 PM CDT | Areal Flood Advisory | GRB | Door | 3 hr |
| Jul 13, 8:12 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 8:18 PM CDT | Special Weather Statement | GRB | Kewaunee | 57 min |
| Jul 14, 3:22 AM CDT | Small Craft Advisory | GRB | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.